# SDR IPXA2022100436820

- Difficulty date: September 7, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: ABA82772
- Condition: Corroded
- Location: R1 Door Guide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, R1 DOOR FWD UPPER DOOR JAMB GUIDE FITTING HAS EXFOLTATED CORROSION.REPLACED CORRODED GUIDE FITTING ON R1 DOOR IAW SRM 51-31-01 (MINOR)
